About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 297618, 20 pages
http://dx.doi.org/10.1155/2012/297618
Research Article

Infinitely Many Homoclinic Orbits for 2 𝑛 th-Order Nonlinear Functional Difference Equations Involving the 𝑝 -Laplacian

1Department of Mathematics and Computer Science, Jishou University, Hunan, Jishou 416000, China
2Zhangjiajie College of Jishou University, Zhangjiajie 427000, China

Received 14 October 2011; Accepted 18 November 2011

Academic Editor: Donal O'Regan

Copyright © 2012 Xiaofei He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Chen and H. Fang, “Existence of periodic and subharmonic solutions for second-order p-Laplacian difference equations,” Advances in Difference Equations, vol. 2007, Article ID 42530, 9 pages, 2007. View at Publisher · View at Google Scholar
  2. P. Chen and X. Tang, “Existence of homoclinic orbits for 2nth-order nonlinear difference equations containing both many advances and retardations,” Journal of Mathematical Analysis and Applications, vol. 381, no. 2, pp. 485–505, 2011. View at Publisher · View at Google Scholar
  3. P. Chen and X. H. Tang, “Existence of infinitely many homoclinic orbits for fourth-order difference systems containing both advance and retardation,” Applied Mathematics and Computation, vol. 217, no. 9, pp. 4408–4415, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. P. Chen and L. Xiao, “Existence of homoclinic orbit for second-order nonlinear difference equation,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 72, pp. 1–14, 2010. View at Zentralblatt MATH
  5. P. Chen and X. H. Tang, “Existence of homoclinic solutions for the second-order discrete p-Laplacian systems,” Taiwanese Journal of Mathematics, vol. 15, no. 5, pp. 2123–2143, 2011.
  6. P. Chen and X. H. Tang, “New existence of homoclinic orbits for a second-order Hamiltonian system,” Computers & Mathematics with Applications, vol. 62, no. 1, pp. 131–141, 2011. View at Publisher · View at Google Scholar
  7. M. Izydorek and J. Janczewska, “Homoclinic solutions for a class of the second order Hamiltonian systems,” Journal of Differential Equations, vol. 219, no. 2, pp. 375–389, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Ma and Z. Guo, “Homoclinic orbits and subharmonics for nonlinear second order difference equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 67, no. 6, pp. 1737–1745, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Ma and Z. Guo, “Homoclinic orbits for second order self-adjoint difference equations,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 513–521, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W. Omana and M. Willem, “Homoclinic orbits for a class of Hamiltonian systems,” Differential and Integral Equations, vol. 5, no. 5, pp. 1115–1120, 1992. View at Zentralblatt MATH
  11. Z. Q. Ou and C. L. Tang, “Existence of homoclinic orbits for the second order Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 291, no. 1, pp. 203–213, 2004.
  12. P. H. Rabinowitz, “Homoclinic orbits for a class of Hamiltonian systems,” Proceedings of the Royal Society of Edinburgh, vol. 114, no. 1-2, pp. 33–38, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. P. H. Rabinowitz and K. Tanaka, “Some results on connecting orbits for a class of Hamiltonian systems,” Mathematische Zeitschrift, vol. 206, no. 3, pp. 473–499, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. X. H. Tang and X. Lin, “Existence of infinitely many homoclinic orbits in discrete Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 354, no. 2, pp. 539–549, 2009.
  15. J. Yu, H. Shi, and Z. Guo, “Homoclinic orbits for nonlinear difference equations containing both advance and retardation,” Journal of Mathematical Analysis and Applications, vol. 352, no. 2, pp. 799–806, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Z. Guo and J. Yu, “Periodic and subharmonic solutions for superquadratic discrete Hamiltonian systems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 55, no. 7-8, pp. 969–983, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Z. Guo and J. Yu, “The existence of periodic and subharmonic solutions of subquadratic second order difference equations,” Journal of the London Mathematical Society, vol. 68, no. 2, pp. 419–430, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. Rodriguez and D. L. Etheridge, “Periodic solutions of nonlinear second-order difference equations,” Advances in Difference Equations, vol. 2005, no. 2, pp. 173–192, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. R. P. Agarwal, Difference Equations and Inequalities, vol. 228, Marcel Dekker, New York, NY, USA, 2nd edition, 2000. View at Zentralblatt MATH
  20. C. D. Ahlbrandt and A. Peterson, “The (n,n)-disconjugacy of a 2nth order linear difference equation,” Computers & Mathematics with Applications, vol. 28, no. 1–3, pp. 1–9, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  21. Z. Zhou, J. Yu, and Z. Guo, “Periodic solutions of higher-dimensional discrete systems,” Proceedings of the Royal Society of Edinburgh, vol. 134, no. 5, pp. 1013–1022, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. D. Smets and M. Willem, “Solitary waves with prescribed speed on infinite lattices,” Journal of Functional Analysis, vol. 149, no. 1, pp. 266–275, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH